# SDR USAA2013041500032

- Difficulty date: April 11, 2013
- Submitted: April 16, 2013
- Operation: Air carrier
- Aircraft: N958UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000164
- Aircraft time: 11,356 hours, 9,586 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: 17091919001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 CHECK - LEVEL 2 EXFOLIATION CORROSION ON SHEAR PANEL AT FR87, RBL 11 INCHES TO RBL 40 INCHES.  REPLACED SHEAR PANEL AT FR87, RBL 11 INCHES TO RBL 40 INCHES IAW EMBRAER SRM II 51-42-01, 51-23-04, 51-23-05 & 51-23-06.
